# SDR JJBA20190701001

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 36,308 hours, 23,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND IN ARMED POSITION. EMERGENCY LIGHTS WILL NOT ILLUMINATE. R&R EMERGENCY LIGHTS 1-4. OPS CHECK SAT. (#1 PN 2013-1A SN 101459 TSN:55547:56 CSN: 23980 #2 PN ABS-2013-1A SN 38159 TSN: 1389:01 CSN: 1204 #3 PN: ABS-2013-1A SN 48554 TSN: 1389.01 CSN: 1204 #4 PN ABS-2013-1A SN 48553 TSN: 1389.01 CSN: 1204)
